# SDR USAA20100409BA011

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - PRIOR TO PUSHBACK, THE FLIGHT ATTENDANT CIDS PANEL DISPLAYS DOOR R3 "CHECK DOOR PRESSURE".  SERVICED THE R3 DOOR ASSIST BOTTLE TO FULL.
